Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An application of Möbius inversion to a problem in topological dynamics


Authors: Nelson G. Markley and William N. Anderson Jr.
Journal: Bull. Amer. Math. Soc. 79 (1973), 1027-1029
MSC (1970): Primary 54H20, 05A15
MathSciNet review: 0317309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. N. Anderson and N. G. Markley, An application of Mobius inversion to a problem in topological dynamics, University of Maryland, Department of Mathematics, Technical Report TR 72-12.
  • 2. C. L. Liu, Introduction to combinatorial mathematics, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1968. MR 0234840
  • 3. Nelson G. Markley, Locally circular minimal sets, Pacific J. Math. 47 (1973), 177–197. MR 0334172
  • 4. Gian-Carlo Rota, On the foundations of combinatorial theory. I. Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964), 340–368 (1964). MR 0174487

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54H20, 05A15

Retrieve articles in all journals with MSC (1970): 54H20, 05A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13314-2